MathSciNet Relay Station
MathSciNet bibliographic data
MR171328 (30 #1559) 60.20 (62.80)
Barlow, Richard E.; Marshall, Albert W.; Proschan, Frank Properties of probability distributions with monotone hazard rate. Ann. Math. Statist. 34 1963 375–389.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement